Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: Dizziness after radiation treatment

I feel I should expand on my previous reply to "dizziness after radiation". I do not want to be an alarmist or cause any more stress but I also do not want any warnings to go un noticed. I seem to recall a post by a woman several months ago who lost her husband during radiation treatments due to a blood clot possibly caused by radiation. This dizziness should not be just thought of as a minor/rare side effect. IF that is what is happening and may be causing the dizziness, it could be serious. Let your caregivers know what is going on even if it seems irrelevant and voice your concerns. Maybe some others will have some input on this also. Best wishes! Jon.

RETURN TO HOME PAGE LINKS